MathSciNet Relay Station
MathSciNet bibliographic data
MR210879 (35 #1764) 30.24
Krasičkov, I. F. Convergence of Dirichlet polynomials. (Russian) Sibirsk. Mat. Ž. 7 1966 1039–1058.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement